Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 16, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Mar 2, 2014, 2:26 PM CST for 22 counties in Wisconsin. It took effect at Mar 2, 2014, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2014, 2:26 PM CST (20:26 UTC)
- In effect from
- Mar 2, 2014, 9:00 PM CST
- Expired
- Mar 3, 2014, 9:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
940 WWUS43 KGRB 022026 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 226 PM CST SUN MAR 2 2014 ...VERY COLD CONDITIONS TO CONTINUE TONIGHT... .ARCTIC HIGH PRESSURE WILL SHIFT EAST TOWARDS THE WESTERN GREAT LAKES TONIGHT AND BRING ANOTHER ROUND OF BITTERLY COLD CONDITIONS. THE MAJORITY OF LOCATIONS WILL SEE THEIR TEMPERATURES FALL INTO THE TEENS AND 20S BELOW ZERO TONIGHT. COMBINED WITH LIGHT NORTHWEST WINDS...WIND CHILL VALUES WILL FALL BETWEEN 20 AND 30 DEGREES BELOW ZERO THROUGH EARLY MONDAY MORNING. EVEN IF THE AIR BECOMES CALM...THE FRIGID TEMPERATURES WILL BE HAZARDOUS IF PROPER CLOTHING IS NOT WORN. WIZ005-010>012-018-019-030-035-036-030600- /O.NEW.KGRB.WC.Y.0016.140303T0300Z-140303T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 226 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST MONDAY. * WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO WHEN THERE IS WIND. * EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. * FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-030600- /O.NEW.KGRB.WC.Y.0016.140303T0600Z-140303T1500Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 226 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY. * WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO WHEN THERE IS WIND. * EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. * FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
2 follow-up statements
396 WWUS43 KGRB 030449 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1049 PM CST SUN MAR 2 2014 ...VERY COLD TONIGHT... .ARCTIC HIGH PRESSURE WILL DRIFT ACROSS WISCONSIN TONIGHT AND BRING ANOTHER ROUND OF BITTERLY COLD TEMPERATURES AND WIND CHILLS. MOST PLACES WILL HAVE LOW TEMPERATURES BETWEEN 10 AND 20 BELOW ZERO. THESE TEMPERATURES COMBINED WITH LIGHT NORTHWEST WINDS WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO TONIGHT THROUGH MONDAY MORNING. EVEN IF THE AIR BECOMES CALM...THE FRIGID TEMPERATURES CAN CAUSE FROSTBITE IF PROPER CLOTHING IS NOT WORN. WIZ005-010>012-018-019-030-035-036-031300- /O.CON.KGRB.WC.Y.0016.000000T0000Z-140303T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1049 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO WHEN THERE IS WIND. * EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. * FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ013-020>022-031-037>040-045-048>050-073-074-031300- /O.CON.KGRB.WC.Y.0016.140303T0600Z-140303T1500Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-DOOR-SHAWANO-WAUPACA- OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...APPLETON... GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS... CRIVITZ 1049 PM CST SUN MAR 2 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST MONDAY... * WIND CHILL INDICES WILL REACH BETWEEN 20 AND 30 BELOW ZERO WHEN THERE IS WIND. * EVEN WHEN THE AIR IS CALM...VERY COLD TEMPERATURES WILL POSE A HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. * FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
865 WWUS43 KGRB 031007 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 AM CST MON MAR 3 2014 ...VERY COLD EARLY THIS MORNING... .ARCTIC HIGH PRESSURE STRETCHED ACROSS THE AREA WAS RESULTING IN VERY COLD TEMPERATURES THIS MORNING. ALTHOUGH THE AIR WAS CALM OR WINDS WERE VERY LIGHT...THE FRIGID TEMPERATURES CAN CAUSE FROSTBITE IF PROPER CLOTHING IS NOT WORN. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031500- /O.CON.KGRB.WC.Y.0016.000000T0000Z-140303T1500Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 407 AM CST MON MAR 3 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * VERY COLD TEMPERATURES ARE EXPECTED THROUGH MID-MORNING. * THE AIR WAS CALM ACROSS MUCH OF THE AREA. BUT WHERE THERE WAS WIND OR WHEN THE AIR WAS STIRRING...WIND CHILL INDICES WERE 20 BELOW TO 35 BELOW ZERO. * EVEN WHEN THE AIR IS CALM...THE VERY COLD TEMPERATURES WILL POSE A HAZARD TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING. * FROSTBITE TO EXPOSED SKIN CAN OCCUR WITHIN 20 TO 30 MINUTES IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. UNDER THESE CONDITIONS...EXPOSED SKIN CAN SUFFER FROSTBITE IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...WEAR APPROPRIATE CLOTHING...INCLUDING A HAT AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Mar 2, 11:34 AM CST, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 2, 11:34 AM CST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1134 AM CST SUN MAR 2 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 251 AM CST SUN MAR 2 2014 CONTINUED BELOW NORMAL TEMPERATURES...THOUGH WITH SOME MODERATION FOR THE LATTER PART OF THE WORK WEEK. UPR FLOW ACR NOAM HAS BECOME SPLIT...WITH BLOCKY NRN STREAM ACRS CANADA AND PROGRESSIVE AND INCREASINGLY ZONAL SRN STREAM ACRS THE CONUS. THE FLATTENING FLOW ACRS THE CONUS WL EVENTUALLY ALLOW TEMPERATURES TO MODERATE...THOUGH IT/S GOING TO BE A SLOW PROCESS AND READINGS ARE STILL EXPECTED TO RUN BELOW NORMAL FOR THE ENTIRE FCST PERIOD. WK WX SYSTEMS WORKING ACRS THE COUNTRY IN THE ZONAL REGIME WL BRING SOME PCPN AT TIMES...BUT AMNTS WL BE LIGHT AS SIG MOISTURE WL REMAIN TO OUR S THROUGH AT LEAST MOST OF THE PERIOD. && .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 251 AM CST SUN MAR 2 2014 QUIETER IN TERMS OF SNOW...BUT STILL VERY COLD. PCPN WITHIN INTENSE BAROCLINIC ZONE WL SAG SWD AWAY FM THE AREA AS ARCTIC HIGH PRESSURE BUILDS EWD BENEATH UPR CONFLUENT ZONE. THAT WL LEAD TO A DECREASE IN THE AMNT OF HIGH/MIDDLE CLDS WITH TIME AS WELL. 925 MB WINDS SWING N/NNE TNGT...SO SOME POTENTIAL FOR SC OFF LAKES SUPERIOR/MICHIGAN TO WORK INTO FAR NC/E-C WI. BUT BOUNDARY LAYER WINDS REMAIN FAIRLY WESTERLY AND THERE IS SO MUCH ICE ON THE LAKES THAT JUST HINTED AT THE CLDS WITH SLIGHTLY HIGHER SKYCON GRIDS. ANY LAKE CLOUDS COULD EASILY GENERATE FLURRIES...BUT LEFT OUT FOR NOW. TEMPS ARE THE MAIN FCST CONCERN. ANTICIPATE MARCH SUNSHINE WL ALLOW US TO MAKE MORE OF A RECOVERY TDA THAN THE BITTERLY COLD 850 MB TEMPS WOULD SUGGEST. THE BIAS-CORRECTED GUIDANCE SEEMED TO PICK UP ON THIS. TWEAKED MAXES UP A DEG OR TWO MORE IN MOST AREAS. SFC PRESSURE GRADIENT IS MARGINAL FOR KEEPING THE WINDS FM GOING CALM TNGT. EXPECT THE TYPICAL COLD SPOTS TO DECOUPLE AND HAVE TEMPS NOSEDIVE. WHILE ITS POSSIBLE LAKE CLOUDS COULD FOUL UP THE MIN TEMP FCST...THINKING NOW IS THAT EVEN IF THE CLOUDS WORK INLAND THERE WOULD BE AT LEAST SOME CLR PERIODS THAT WOULD ALLOW TEMPS TO DROP OFF. WIND CHILL HEADLINES WILL DEPEND ON WHETHER OR NOT THERE IS ENOUGH WIND. WL ALLOW DAY SHIFT TO MAKE THE FINAL DECISION ON THAT. TEMPS WL REBOUND A BIT MORE ON MON. EDGED THEM A LITTLE ABV A BLEND OF THE BEST PERFORMING GUIDANCE...BUT THAT WL STILL BE 20F DEG BLO NORMAL. CURRENT WIND CHILL ADVISORY IS MARGINAL DUE TO MID-CLDS HOLDING UP TEMPS A BIT IN CENTRAL WI...AND LACK OF WIND IN THE N. TEMPS WL STILL FALL A LITTLE MORE AND WINDS WL STIR AFTER SUNRISE...SO WL LET THE ADVISORY RUN. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 251 AM CST SUN MAR 2 2014 A NEAR ZONAL FLOW IS FAIRLY WELL-ADVERTISED BY THE MDLS TO HOLD THRU THE END OF THE WORK WEEK BEFORE UPR RIDGING BUILDS OVER THE WEST COAST AND DOWNSTREAM UPR TROFFING DEVELOPS OVER E-CNTRL NOAM NEXT WEEKEND. TWO DISTINCT SHORTWAVE TROFS ARE FCST TO MOVE ACROSS THE CONUS...A SRN UPR TROF MID-WEEK AND A NRN UPR TROF LATE IN THE WEEK. THESE SYSTEMS TO PROVIDE FOR THE MOST WIDESPREAD PCPN...ALTHO AN EARLY WEEK SYSTEM MAY BRING A LITTLE SNOW TO NE WI. TEMPS ARE STILL EXPECTED TO MAKE A RUN AT 30 DEGS BY FRI...BUT AS THE MAIN UPR TROF DEVELOPS OVERHEAD NEXT WEEKEND...LOOK FOR TEMPS TO COOL BACK DOWN INTO THE 20S. SNOW CHCS TO INCREASE ACROSS WI MON NGT AS A SHORTWAVE TROF COMBINES WITH WEAK WAA AND JET ENERGY. QPF AMOUNTS TO AVERAGE AROUND .05" AND WITH SNOW TO LIQUID RATIO'S RUNNING NEAR 20:1...WE ARE LOOKING AT AROUND AN INCH OF ACCUMULATION ACROSS MUCH OF NE WI BY THE TIME THE SNOW COMES TO AN END TUE AFTERNOON. THE THICKENING CLOUDS AND ONSET OF LIGHT SNOW WL PREVENT TEMPS FROM FALLING TOO FAR MON NGT WITH MINS IN THE SINGLE DIGITS EITHER ABOVE OR BELOW ZERO. CLOUDS TO HANG AROUND THRU TUE AS MOISTURE NEVER GETS SCOURED OUT OF THE AREA AND THIS WOULD LIMIT THE WARMING POTENTIAL WITH MAX TEMPS ONLY IN THE MID TO UPR TEENS. A LARGE DOME OF CANADIAN HI PRES IS FCST TO SINK SE INTO SRN SECTIONS OF ONTARIO/QUEBEC TUE NGT AND BRING A DRY AIR MASS INTO NE WI ON E-NE WINDS. WL HAVE TO WATCH FOR ANY LAKE EFFECT POTENTIAL OVER ERN WI...HOWEVER WITH A LIMITED AMOUNT OF OPEN WATER IN LAKE MI...DO NOT SEE THIS BEING MUCH OF A PROBLEM. TEMPS FOR TUE NGT WL BE A LITTLE TRICKY DEPENDING ON HOW MUCH (IF ANY) BREAKS IN THE CLOUDS CAN OCCUR. BASED ON THE LOCATION OF THE SFC HI...WOULD ANTICIPATE THE BEST CHC OF SEEING DECREASING CLOUDS WOULD BE FAR NE WI...THUS HAVE PLACED THE COLDEST TEMPS THERE. OVERALL...LOOK FOR ANOTHER NGT IN THE SINGLE DIGITS EITHER ABOVE OR BELOW ZERO. THIS HI PRES TO LINGER OVER SE ONTARIO/SW QUEBEC THRU WED... THEREFORE PROVIDE FOR A QUIET DAY WEATHER-WISE UNDER PARTLY SUNNY SKIES. MILDER PACIFIC AIR TO BE WORKING ACROSS THE CNTRL CONUS ON WED WITH THE LEADING EDGE OF THIS AIR MASS PUSHING TOWARD WI. IF CLOUDS CAN STAY AWAY...SOME PARTS OF NE WI MAY BE ABLE TO SURPASS THE 20 DEG MARK (WHICH WOULD STILL BE A GOOD 15 DEGS BELOW NORMAL). SOME DOUBT CREEPS INTO THE FCST STARTING WITH WED NGT AS THE GFS HAS BECOME MORE AGGRESSIVE WITH A NRN STREAM SHORTWAVE TROF/ ASSOCIATED CDFNT DIGGING ALONG THE U.S.-CANADIAN BORDER TOWAD THE WRN GREAT LAKES. OTHER MDLS RETAIN BETTER CONTINUITY BY HOLDING THIS SYSTEM BACK OVER MANITOBA/NRN PLAINS WED NGT. PREFER TO MAINTAIN THE SLOWER SOLUTION WITH THE GFS BEING AN OUTLIER HERE. IN FACT...WITH THE RESIDUAL DRY AIR LINGERING OVER NE WI FROM THE DEPARTED SFC HI...WOULD NOT BE SURPRISED IF ANY PCPN HOLDS OFF ALL THE WAY THRU THU. HAVE GONE WITH MOSTLY CLOUDY SKIES FOR THU...BUT WOULD PREFER TO LIMIT THE PCPN POTENTIAL. A MORE SOUTHERLY WIND FLOW BY THU SHOULD CONT TO USHER WARMER AIR INTO WI WITH MAX TEMPS ABLE TO REACH THE MID TO UPR 20S. USING THE MAJORITY SOLUTION...EXPECT TO SEE THE SHORTWAVE TROF MOVE EAST ACROSS NRN SECTIONS OF THE GREAT LAKES THU NGT WITH THE CDFNT PASSING THRU WI ON FRI. PCPN CHCS ASSOCIATED WITH WAA TO GRADUALLY INCREASE LATE FRI NGT WITH THE PCPN CHCS THEN CONTINUING THRU FRI WITH THE CDFNT. ACCUMULATION POTENTIAL WL DEPEND ON HOW MUCH GULF MOISTURE WL BE ABLE TO WORK NWD INTO WI AHEAD OF THE CDFNT. OF COURSE...SNOW TO LIQUID RATIO'S WL LWR AS THE WARMER AIR CONTS TO FEED INTO WI...THUS A TENTH OF AN INCH OF LIQUID WOULD ONLY EQUATE TO AN INCH OF SNOW. MORE ON THIS SYSTEM AS WE GET CLOSER TO THE EVENT. MEANWHILE...MAX TEMPS APPEAR TO TOP OUT ON FRI WITH READINGS IN THE UPR 20S TO LWR 30S. ANOTHER AREA OF CANADIAN HI PRES IS FCST TO BUILD SE INTO THE WRN GREAT LAKES FOR THE START OF THE WEEKEND. THIS HI WL USHER IN COOLER AIR BACK INTO NE WI WITH MAX TEMPS BACK IN THE 20S. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1134 AM CST SUN MAR 2 2014 VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD DUE TO THE PRESENCE OF STRONG ARCTIC HIGH PRESSURE. BRIEF MVFR CIGS ARE POSSIBLE ALONG THE LAKE MICHIGAN SHORELINE TONIGHT SINCE A FEW LAKE CLOUDS COULD DRIFT INLAND. SCT VFR LOW CLOUDS ARE ALSO POSSIBLE OVER N-C WISCONSIN THIS EVENING...BUT CONFIDENCE IS LOW THAT THEY WILL REACH INTO RHINELANDER. WILL KEEP OUT OF THE FORECAST FOR NOW. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR WIZ005-010>013-018- 019-021-030-035-036. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......KALLAS AVIATION.......MPC
Hazardous weather outlook, Mar 2, 2:25 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 225 PM CST SUN MAR 2 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 225 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT BITTERLY COLD WEATHER WILL POSE A DANGER TO ANYONE OUTDOORS WITHOUT ADEQUATE CLOTHING TONIGHT INTO EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LIGHT SNOW IS FORECAST TO OVERSPREAD THE REGION LATE MONDAY NIGHT INTO TUESDAY MORNING. THIS APPEARS TO BE A MINOR EVENT WITH MOST AREAS ONLY PICKING UP AROUND AN INCH OF ACCUMULATION. HOWEVER... THIS WOULD BE ENOUGH SNOW TO BRING SLIPPERY STRETCHES TO AREA ROADWAYS. LIGHT SNOW IS ALSO POSSIBLE TUESDAY NIGHT AND AGAIN OVER THE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-032030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 225 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MPC/TE
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.